New Bounds on the Minimum Average Distance of Binary Codes

Authors

  • M. Basu University of Kalyani
  • S. Bagchi NIT, Durgapur, India

DOI:

https://doi.org/10.3329/jsr.v2i3.2708

Keywords:

Binary code, Hamming distance, Minimum average Hamming distance.

Abstract

The minimum average Hamming distance of binary codes of length n and cardinality M is denoted by b(n,M). All the known lower bounds b(n,M) are useful when M is at least of size about 2n-1/n . In this paper, for large n, we improve upper and lower bounds for b(n,M).

 

Keywords: Binary code; Hamming distance; Minimum average Hamming distance.

 

© 2010 JSR Publications. ISSN: 2070-0237 (Print); 2070-0245 (Online). All rights reserved.

 

DOI: 10.3329/jsr.v2i3.2708                  J. Sci. Res. 2 (3), 489-493 (2010)

 

Downloads

Download data is not yet available.
Abstract
584
PDF
544

Author Biographies

M. Basu, University of Kalyani

Department of Mathematics

University of Kalyani

Professor

S. Bagchi, NIT, Durgapur, India

Lecturer

Department of Mathematics, National Institute of Technology, Durgapur, Burdwan, W.B., India

 Pin-713209

 

Downloads

Published

2010-08-23

How to Cite

Basu, M., & Bagchi, S. (2010). New Bounds on the Minimum Average Distance of Binary Codes. Journal of Scientific Research, 2(3), 489. https://doi.org/10.3329/jsr.v2i3.2708

Issue

Section

Section A: Physical and Mathematical Sciences